Alert archive / Nebraska / High Wind Warnings in 2022

High Wind Warning 6, NWS Hastings, NE

May 12, 2022Dawson County, Furnas County, Gosper County, Nebraska

NWS Hastings, NE issued this high wind warning at May 12, 2022, 4:09 PM CDT for Dawson County, Furnas County, Gosper County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2022, 4:09 PM CDT (21:09 UTC)
Expired
May 12, 2022, 6:18 PM CDT
In force
2 hr
Issued by
NWS Hastings, NE

Counties Dawson County, NE, Furnas County, NE, Gosper County, NE

The radar

The Grand Island radar (KUEX), 122 km from the middle of the area, began a volume at 21:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2022-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1646 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2022-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 345 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1646 J/kg
Mixed-layer CIN
-365 J/kg
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
345 m²/s²
0-3 km storm-relative helicity
332 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

553 
WWUS73 KGID 122109
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
409 PM CDT Thu May 12 2022

NEZ060-072-082-130200-
/O.NEW.KGID.HW.W.0006.220512T2109Z-220513T0200Z/
Dawson-Gosper-Furnas-
Including the cities of Lexington, Cozad, Willow Island, 
Gothenburg, Elwood, Johnson Lake, Cambridge, Arapahoe, Oxford, 
Beaver City, and Hollinger
409 PM CDT Thu May 12 2022

...HIGH WIND WARNING IN EFFECT UNTIL 9 PM CDT THIS EVENING...

* WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Dawson, Gosper and Furnas Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...A surge of strong winds will lead to blowing dust and
  reduced visibility. Winds may also damage trees and power 
  lines. Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside and around trees and branches. 
If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$
2 follow-up statements
043 
WWUS73 KGID 122133
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
433 PM CDT Thu May 12 2022

NEZ060-130200-
/O.NEW.KGID.DU.W.0001.220512T2133Z-220512T2300Z/
/O.CON.KGID.HW.W.0006.000000T0000Z-220513T0200Z/
Dawson-
Including the cities of Lexington, Cozad, Willow Island, 
and Gothenburg
433 PM CDT Thu May 12 2022

...BLOWING DUST WARNING IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...For the High Wind Warning, west winds 25 to 35 mph with
  gusts up to 60 mph. For the Blowing Dust Warning, visibility 
  less than one quarter mile in blowing dust.

* WHERE...Dawson County.

* WHEN...For the High Wind Warning, until 9 PM CDT this evening. 
  For the Blowing Dust Warning, until 6 PM CDT this evening.

* IMPACTS...Severely limited visibilities are expected. Travel
  will be dangerous and possibly life-threatening. Damaging winds
  will damage trees and power lines. Travel will be difficult, 
  especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

People with respiratory problems should make preparations to stay
indoors until the storm passes. Be ready for a sudden drop in
visibility to near zero. If you encounter blowing dust or blowing
sand on the roadway or see it approaching, pull off the road as
far as possible and put your vehicle in park. Turn the lights all
the way off and keep your foot off the brake pedal. Remember,
Pull Aside, Stay Alive.

People should avoid being outside and around trees and branches. 
If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$

NEZ072-082-130200-
/O.CON.KGID.HW.W.0006.000000T0000Z-220513T0200Z/
Gosper-Furnas-
Including the cities of Elwood, Johnson Lake, Cambridge, 
Arapahoe, Oxford, Beaver City, and Hollinger
433 PM CDT Thu May 12 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph.

* WHERE...Furnas and Gosper Counties.

* WHEN...Until 9 PM CDT this evening.

* IMPACTS...A surge of strong winds will lead to blowing dust and
  reduced visibility. Winds may also damage trees and power 
  lines. Power outages are possible. Travel will be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside and around trees and branches. 
If possible, remain in the lower levels of your home during the 
windstorm, and avoid windows. Use caution if you must drive.

&&

$$
645 
WWUS73 KGID 122318
NPWGID

URGENT - WEATHER MESSAGE
National Weather Service Hastings NE
618 PM CDT Thu May 12 2022

NEZ060-130030-
/O.CAN.KGID.HW.W.0006.000000T0000Z-220513T0200Z/
/O.EXP.KGID.DU.W.0001.000000T0000Z-220512T2300Z/
Dawson-
Including the cities of Lexington, Cozad, Willow Island, 
and Gothenburg
618 PM CDT Thu May 12 2022

...HIGH WIND WARNING IS CANCELLED...
...BLOWING DUST WARNING HAS EXPIRED...

The winds behind the cold front have peaked and should gradually
decrease this evening. Therefore the warnings have been cancelled. 

$$

NEZ072-082-130030-
/O.CAN.KGID.HW.W.0006.000000T0000Z-220513T0200Z/
Gosper-Furnas-
Including the cities of Elwood, Johnson Lake, Cambridge, 
Arapahoe, Oxford, Beaver City, and Hollinger
618 PM CDT Thu May 12 2022

...HIGH WIND WARNING IS CANCELLED...

The winds behind the cold front have peaked and should gradually
decrease this evening. Therefore the warning has been cancelled.


$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this high wind warning went out at May 12, 2:23 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, May 12, 2:23 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
National Weather Service Hastings NE
223 PM CDT Thu May 12 2022

.Mesoscale Discussion...
Issued at 215 PM CDT Thu May 12 2022

Complex convective evolution expected over the next couple of
hours. In general, we're off to a faster start than forecast due
to a lead wave that helped convection develop along the dry line
along CO/KS border already by late morning. This activity has
since moved NE off the dry line...in concert with the NE moving
mid level disturbance. Have already had some severe hail and wind
reports...and given recent observation trends in satellite and
local environment...don't see any reason to think this activity
won't continue to grow upscale and become more organized. Initial
hi-res model data this morning was struggling to pick up on this
trend...but more recent HRRR runs, and 12Z NAMNest/ARW, seemed to
do best...and they've been showing a gradual uptick in coverage
and intensity with time this aftn...perhaps just 1-2 hr too slow.

So what to expect going forward...MLCAPE (2500-3000 J/kg) and
deep layer shear (40-50kt) will maintain, or even incr. These
parameters, along with very steep mid level lapse rates, will make
large to very large (in excess of 2") hail likely with the most
intense cells. Also, steep low level lapse rates and tendency to
grow upscale into a large QLCS, in concert with DCAPE 1000-1500
J/kg, will likely lead to fairly widespread 60-70 MPH wind gusts,
perhaps locally higher, esp. in the portion of the QLCS that moves
more SW to NE...as this will be more normal to the 0-3km shear
vector. QLCS tornado potential is not zero, esp. with
aforementioned NEward moving segments, as they will have about
30kt of 0-3km shear to work with. However, a potential limiting
factor could be lackluster 0-3km CAPE. This initial line will
likely be most intense N of the state line, and should exit to the
NE by around 21-2130Z.

The question then becomes if another line segment can develop
along the actual cold front as it moves in from W to E. Hi-res
guidance suggests this could be around 23Z-00Z...and oriented SW
to NE from around PHG to ODX. This would move E/SE and continue to
pose a risk for large hail and dmg wind. It's uncertain how severe
this could be across Neb zones due to effects from first rd of
convection...but KS zones will likely be less affected and thus
more unstable. So if I had to guess...the worst severity with the
second round may focus along and S of the state line...but even
areas further N could see a 2nd round of svr, as well. All of this
looks to wane towards 02-04Z.

&&

.DISCUSSION...(This evening through Thursday)
Issued at 150 PM CDT Thu May 12 2022

Primary forecast challenges are severe thunderstorm and fire weather
concerns today, then occasional low to moderate rain/storm chances
this weekend into next week.

Summary: By far the greatest focus of this forecast will be in the
first 12 hours due to the potential for severe thunderstorms, and
perhaps a brief period of critical fire weather in the far W behind
a surging cold front. An initially broken line of thunderstorms will
develop/move in from the W/SW this afternoon, then spread E/NE and
increase in coverage. Damaging wind gusts and large hail look to be
the primary threats. Most, if not all, of the severe convection will
be over by 10-11PM, and dry conditions CWA-wide should return by
midnight. Friday through most of the day Saturday look to be dry and
comfortable, with highs in the 70s-80s, relatively light winds, and
limited humidity. A bit of an active pattern resumes as early as
late Sat aftn or eve, but more likely Sat night...as a series of
fairly weak disturbances move through in the zonal/NW upper flow and
interact with broad baroclinic zone draped across the Central U.S.
Models appear to be in decent agreement regarding the potential for
a stronger storm system and push of cold air late next week.

Forecast Details Beyond This Evening:
Have PoPs exiting the far SE CWA by 09Z, but think most of the
stronger activity will be over by ~04Z. Winds will decr overnight,
and with clearing skies, expect a much cooler Fri AM with lows in
the upper 40s to mid 50s. Fri daytime hours should be very pleasant
owing to plentiful sunshine, low humidity, lgt winds out of the W-N
at 10-15 mph, and highs near 80F.

Sat also looks to be a fairly pleasant and dry for most of the day.
However, recent model trends suggest incr chcs for shwrs/storms to
dev along a weak cold front that may bec draped across portions of
our Neb. zones. This would be mainly after 4-5pm. Models also
indicate additional LLJ driven shwrs/tstms Sat night, but these may
focus a bit further S across KS. Severe chcs are not great, but not
zero, either. CAPE will likely be quite limited Sat aftn/eve...but
may incr overnight along with better shear. Parts of the area are in
a Day 3 Marginal Risk, with the Slight Risk primarily SE of the CWA.

Not terribly concerned with pcpn chcs Sun into Mon...and temps will
remain pleasant (near to just above normal), with highs in the mid
70s to mid 80s, and lows comfortably in the upper 40s to 50s. This
alone is often indicative of limited humidity. Models generally
trend a bit warmer and potentially more active towards the middle of
next week...ahead of a stronger storm system that could force a
significant cold front through the area towards the end of next week
(Day 8-9). Magnitude of front and climo would suggest a strong-
severe tstm chc with the front, but details regarding moisture
quality, lapse rates, etc. are far too uncertain this far out.

&&

.AVIATION...(For the 18Z KGRI/KEAR TAFS through 18Z Friday)
Issued at 1250 PM CDT Thu May 12 2022

Significant weather: T-storms with gusty winds and perhaps brief
dip to MVFR CIGs and IFR VSBYs, mainly within the first 6-9hrs.

Today-Tonight: A broken line of tstms over SW NE/NW KS will
continue to progress E/NE through the aftn. The strongest storms
will be capable of producing large hail and wind gusts of at least
35-45kt, perhaps higher, mainly in the 19Z to 00Z time frame.
Storms will exit to the E/SE around 00Z to 03Z as a cold front
moves through the area, and switches with from SW/W (or variable)
to the NW. The front should also clear the CWA out from all but
high-level cirrus blow-off...leaving VFR for the remainder of the
overnight. Confidence: general evolution - medium, exact
timing/impacts - low.

Friday thru 18Z: Lgt WNW to NW winds and clr skies are expected.
Confidence: High.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

Mesoscale...Thies
DISCUSSION...Thies
AVIATION...Thies
Hazardous weather outlook, May 12, 2:29 PM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Hastings NE
229 PM CDT Thu May 12 2022

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
131200-
Phillips-Smith-Jewell-Rooks-Osborne-Mitchell-Valley-Greeley-Nance-
Sherman-Howard-Merrick-Polk-Dawson-Buffalo-Hall-Hamilton-York-
Gosper-Phelps-Kearney-Adams-Clay-Fillmore-Furnas-Harlan-Franklin-
Webster-Nuckolls-Thayer-
229 PM CDT Thu May 12 2022

This Hazardous Weather Outlook is for south central Nebraska and
portions of north central Kansas.

.DAY ONE...This Afternoon and Tonight.

Scattered to widespread thunderstorms are expected this afternoon
into the evening hours. Some of these will be severe...with hail
up to 2 inches in diameter winds gusts in excess of 70 mph
possible. In addition...an isolated tornado cannot be ruled out.
The main timeframe for severe weather will be until 11pm.

In addition to thunderstorms, near critical fire weather
conditions are expected this afternoon for areas along and west of
Highway 183.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances return to the forecast Saturday night, and
will continue off and on periodically through the middle of next
week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed late this afternoon and
into the evening hours. Please relay reports of hail of any size
as well as damaging wind gusts.

&&

More information may be obtained at the following web page:
   https://www.weather.gov/hastings

In the hours before

Local storm report, May 12, 3:21 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
321 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 AM     TSTM WND GST     7 NNE WOLBACH           41.49N 98.35W
05/12/2022  M71 MPH          GREELEY            NE   MESONET

&&

ADP
Local storm report, May 12, 3:28 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
328 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             5 W CAIRO               41.00N 98.70W
05/12/2022  E1.50 INCH       HALL               NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK. TIME ESTIMATED
            FROM RADAR.

&&

ADP
Local storm report, May 12, 3:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
339 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     5 S LEXINGTON           40.70N 99.75W
05/12/2022                   DAWSON             NE   PUBLIC

            REPORT RECEIVED VIA FACEBOOK OF OVERTURNED
            PIVOT SOUTH OF LEXINGTON. TIME EST FROM
            RADAR.

&&

ADP
Special weather statement, May 12, 3:40 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Hastings NE
340 PM CDT Thu May 12 2022

NEZ048-049-122100-
Merrick NE-Polk NE-
340 PM CDT Thu May 12 2022

...A strong thunderstorm will impact portions of northeastern Merrick
and northeastern Polk Counties through 400 PM CDT...

At 340 PM CDT, Doppler radar was tracking a strong thunderstorm over
Duncan, or 9 miles southwest of Columbus, moving north at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northeastern
Merrick and northeastern Polk Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
central and east central Nebraska.

&&

LAT...LON 4120 9745 4128 9769 4140 9764 4139 9760
      4133 9760 4134 9757 4136 9752 4137 9745
      4139 9739 4139 9737 4134 9737
TIME...MOT...LOC 2040Z 201DEG 50KT 4136 9751

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Hickford
Local storm report, May 12, 3:50 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
350 PM CDT THU MAY 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 PM     TSTM WND DMG     ORD                     41.60N 98.93W
05/12/2022                   VALLEY             NE   LAW ENFORCEMENT

            HAVE RECEIVED REPORTS VIA LAW ENFORCEMENT
            AND SOCIAL MEDIA OF WIDESPREAD TREE DAMAGE
            IN ORD. FENCING AND TIN SHEDS ALSO DAMAGED.

&&

ADP
Special weather statement, May 12, 4:05 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Hastings NE
405 PM CDT Thu May 12 2022

KSZ006-NEZ074-075-084-085-122130-
Smith KS-Franklin NE-Adams NE-Webster NE-Kearney NE-
405 PM CDT Thu May 12 2022

...Strong thunderstorms will impact portions of northeastern Smith,
eastern Franklin, Webster, Adams and southeastern Kearney Counties
through 430 PM CDT...

At 404 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Campbell to near Riverton to 7 miles
southwest of Inavale. Movement was northeast at 75 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Campbell around 410 PM CDT.
  Bladen, Roseland and Holstein around 420 PM CDT.

Other locations in the path of these storms include Blue Hill,
Kenesaw, Hastings, Juniata and Ayr.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
north central Kansas...and south central Nebraska.

&&

LAT...LON 3999 9851 3992 9885 4023 9884 4047 9886
      4067 9868 4064 9840 4037 9828
TIME...MOT...LOC 2104Z 204DEG 65KT 4021 9874 4012 9872 4001 9872

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shawkey

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 1:22 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps38 min
May 12, 1:29 PM CDTSpecial Weather StatementGIDPhelps46 min
May 12, 1:37 PM CDTSevere Thunderstorm WarningGIDFranklin, Furnas, Harlan, Kearney, Phelps38 min
May 12, 1:49 PM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson, Gosper, Kearney, Phelps26 min
May 12, 2:11 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Buffalo, Dawson, Franklin, Hall, Harlan and 5 more34 min
May 12, 2:35 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Buffalo, Clay, Greeley, Hall, Hamilton and 6 more40 min
May 12, 2:42 PM CDTSevere Thunderstorm Warning Destructive damage threatGIDGreeley, Sherman, Valley33 min
May 12, 3:06 PM CDTSpecial Weather StatementGIDHall24 min
May 12, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDGreeley, Hall, Hamilton, Howard, Merrick, Nance and 1 more34 min
May 12, 3:40 PM CDTSpecial Weather StatementGIDPolk20 min
May 12, 4:05 PM CDTSpecial Weather StatementGIDAdams, Webster25 min
May 12, 4:19 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Kearney, Nuckolls, Webster26 min
May 12, 4:26 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDNuckolls, Webster49 min
May 12, 4:33 PM CDTBlowing Dust WarningGIDDawson87 min
May 12, 4:37 PM CDTTornado WarningGIDAdams, Clay23 min
May 12, 4:42 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDAdams, Clay, Fillmore, Hall, Hamilton, Howard and 4 more48 min
May 12, 5:08 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, Nuckolls, Thayer, York52 min
May 12, 5:14 PM CDTSevere Thunderstorm WarningGIDNuckolls46 min
May 12, 5:16 PM CDTSevere Thunderstorm Warning Destructive damage threatGIDHamilton, Merrick, Polk, York29 min
May 12, 5:30 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDHamilton, Merrick, Nance, Polk30 min
May 12, 5:42 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDHamilton, Polk, York48 min
May 12, 5:58 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDClay, Fillmore, Nuckolls, Thayer47 min
May 12, 6:03 PM CDTSpecial Weather StatementGIDGosper, Phelps27 min
May 12, 6:26 PM CDTSpecial Weather StatementGIDHarlan34 min
May 12, 6:26 PM CDTSevere Thunderstorm WarningGIDYork32 min
May 12, 6:32 PM CDTSpecial Weather StatementGIDPhelps28 min
May 12, 6:35 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan25 min
May 12, 6:39 PM CDTSevere Thunderstorm Warning Considerable damage threatGIDFillmore, York20 min

Nearby

High Wind Warnings in Nebraska, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.